# SDR SWAA2014052828407

- Difficulty date: May 22, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 23,099 hours, 13,738 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A481039
- Part serial: 3H9862
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FIRST OFFICER'S WINDOW EMERGENCY EXIT RELEASE MECHANISM FAILED OPERATIONS CHECK.  R & R WINDOW IAW MM.
